# SDR COEA2016011208801

- Difficulty date: January 12, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53871104202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  LEVEL 2 CORROSION LOCATED ON AFT SECTION OF FRAME, UNDER FLANGE & BY MICRO SWITCH ON FWD SIDE OF FRAME 45 ON SHEAR TIE.  REPLACED WITH OEM PART.
